# SDR SIMA20170414001

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 29,911 hours, 25,559 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 355
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

A STRONG ELECTRICAL BURNING ODOR FILLED THE COCKPIT.   DISIPATED WHILE ON OXYGEN.  FLIGHT ATTENDANT NOTED THE ODOR AS WELL.  PERFORMED ETN-EM-72-034,  REMOVED AND REPLACED THE NR 1 PACK RECIRCULATION FAN IAW AMM 21-24-01. OPS CHECKED AIR CONDITIONING DISTRIBUTION SYSTEM IAW AMM 21-20-00. OPS CHECKED GOOD.  NO ODOR NOTED.
